# SDR UPS05443986

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B620801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1560, RBL 18 TIE DOWN SUPPORT FITTING CORROSION FOUND.  CORROSION BLEND OUT 0.020 X 1 X 1 INCH, EXCEED SRM 53-10-01 FIG 1.  LIMIT FITTING REPLACED PER SRM 51-10-01.
